Document Type


Publication Date


Notes/Citation Information

Published in the Journal of School Health, v. 85, no. 10, p. 659-662.

This is the peer reviewed version of the following article: Nash, D. A., Mathu-Muju, K. R. and Friedman, J. W. (2015), Ensuring Access to Oral Health Care for Children: School-Based Care by Dental Therapists — A Commentary. Journal of School Health, 85: 659–662, which has been published in final form at This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.

Digital Object Identifier (DOI)

Included in

Dentistry Commons